# SDR DALA2023080406330

- Difficulty date: July 18, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 76,362 hours, 32,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0687 DTE, ER/A 609926-14AD FUSELAGE / FRAME / STA 1460, S-24L AND S- 27L / EXISTING REPAIR. CORRECTIVE ACTION: REF ERA 609926-14. (2872905)
